MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED ANATOMIC; UNCEMENTED SHOULDER PROTHESIS

FX SOLUTIONS HUMELOCK REVERSED ANATOMIC; UNCEMENTED SHOULDER PROTHESIS
Model Number 317-3208
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 08/22/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number 3014128390-2022-00023.
 
Event or Problem Description
The patient was revised on (b)(6) 2022 due to loosening, approximately 392 days after the first surgery.The surgeon explanted 1 stem 32/08, 1 taper adaptater, 1 head.The surgeon implanted 1 stem 32/10, 1 taper adaptater, 1 head.

Brand Name
HUMELOCK REVERSED ANATOMIC
Common Device Name
UNCEMENTED SHOULDER PROTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
Manufacturer (Section G)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR   01440
Manufacturer Contact
ratsamy thevenin
1663 rue des majornas
viriat, 01440
FR   01440
MDR Report Key15389153
Report Number3009532798-2022-00128
Device Sequence Number5567134
Product Code HSD
UDI-Device Identifier03701037303696
UDI-Public03701037303696
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model Number317-3208
Device Catalogue Number317-3208
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown